ntang (ntang) wrote,
ntang
ntang

The pitfalls of antibiotics

So the doctor put me on cefaclor - 500 mg, 3 times a day.

For kicks I read the safety warnings, which I don't usually bother to do for things like antibiotics, but I did anyways.

Side Effects and Warnings:
Side effects are possible with any medicine, but they are usually not severe enough to cause the patient to interrupt or stop taking the medicine. Stomach upset, diarrhea, nausea, and vomiting may occur during the first few days as your body adjusts to this medicine.

It continues, but that's enough. The problem with antibiotics is that they kill some bacteria that is actually beneficial, as well as the bad stuff. I guess you take what you can get. And I haven't thrown up yet.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments